Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 18, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 6, 2017, 5:37 PM CST for 6 counties in Iowa. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 5:37 PM CST (23:37 UTC)
- Expired
- Mar 6, 2017, 6:15 PM CST
- In force
- 38 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Franklin County, IA, Hamilton County, IA, Hardin County, IA, Humboldt County, IA, Webster County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 89 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 5:40 PM CST | HAIL 0.5 | Eagle Grove, IA | HAIL LASTED 15 MINUTES. REPORT WAS VIA SOCIAL MEDIA. |
| Mar 6, 5:42 PM CST | TORNADO | 3 Ne Harcourt, IA | WEBSTER COUNTY EM REPORTED TREE DAMAGE AND DEBRIS IN A 1.5 MILE LONG AND 30 YARD WIDE DAMAGE PATH. |
| Mar 6, 5:50 PM CST | TSTM WND GST 69 | Webster City, IA | . |
| Mar 6, 5:55 PM CST | TSTM WND DMG | Webster City, IA | SEMI BLOWN ON ITS SIDE ON HIGHWAY 20 NEAR WEBSTER CITY. TIME ESTIMATED, BASED ON RADAR. |
| Mar 6, 6:00 PM CST | TSTM WND DMG | Webster City, IA | THUNDERSTORM WIND TOOK OUT POWER IN WEBSTER CITY. REPORT VIA SOCIAL MEDIA. |
| Mar 6, 6:05 PM CST | TSTM WND DMG | 4 S Alexander, IA | DAMAGE TO MACHINE SHED, GREENHOUSE AND TREES BETWEEN ROWAN AND LATIMER ALONG HIGHWAY 3. TIME ESTIMATED BY RADAR. FROM KLMJ RADIO - HAMPTON. . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 1:54 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 437 m²/s²
- 0-3 km storm-relative helicity
- 464 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
747
WUUS53 KDMX 062337
SVRDMX
IAC069-079-083-091-187-197-070015-
/O.NEW.KDMX.SV.W.0018.170306T2337Z-170307T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
537 PM CST MON MAR 6 2017
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Northwestern Hardin County in central Iowa...
Webster County in central Iowa...
Western Franklin County in north central Iowa...
Wright County in north central Iowa...
Humboldt County in north central Iowa...
Hamilton County in central Iowa...
* Until 615 PM CST.
* At 537 PM CST, severe thunderstorms were located along a line
extending from 14 miles north of Eagle Grove to 8 miles west of
Webster City to 9 miles southeast of Gowrie, moving east at 45 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Fort Dodge, Webster City, Clarion, Dakota City, Humboldt, Eagle
Grove, Belmond, Jewell Junction, Gowrie, Elm Lake, Fort Dodge
Regional Airport, Big Wall Lake, Dayton, Stratford, Goldfield,
Coalville, Badger, Otho, Dows and Ellsworth.
This includes Interstate 35 between mile markers 127 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1000 PM CST for central and
north central Iowa.
LAT...LON 4252 9341 4221 9347 4222 9439 4239 9431
4290 9427 4291 9343
TIME...MOT...LOC 2337Z 258DEG 39KT 4288 9396 4242 9397 4217 9416
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
MF1 follow-up statement
521
WWUS53 KDMX 070000
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
600 PM CST MON MAR 6 2017
IAC091-070010-
/O.CAN.KDMX.SV.W.0018.000000T0000Z-170307T0015Z/
Humboldt IA-
600 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR HUMBOLDT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CST for central and
north central Iowa.
LAT...LON 4252 9341 4221 9347 4222 9439 4245 9413
4264 9395 4290 9386 4291 9343
TIME...MOT...LOC 0000Z 242DEG 50KT 4294 9364 4255 9361 4223 9384
$$
IAC069-079-083-187-197-070015-
/O.CON.KDMX.SV.W.0018.000000T0000Z-170307T0015Z/
Hardin IA-Webster IA-Franklin IA-Wright IA-Hamilton IA-
600 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR NORTHWESTERN HARDIN...EASTERN WEBSTER...WESTERN FRANKLIN...WRIGHT
AND HAMILTON COUNTIES...
At 600 PM CST, severe thunderstorms were located along a line
extending from 6 miles north of Belmond to near Big Wall Lake to 11
miles southwest of Jewell Junction, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Webster City, Clarion, Eagle Grove, Belmond, Jewell Junction, Gowrie,
Big Wall Lake, Elm Lake, Dayton, Stratford, Goldfield, Coalville,
Otho, Dows, Ellsworth, Stanhope, Lehigh, Duncombe, Williams and
Harcourt.
This includes Interstate 35 between mile markers 127 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1000 PM CST for central and
north central Iowa.
LAT...LON 4252 9341 4221 9347 4222 9439 4245 9413
4264 9395 4290 9386 4291 9343
TIME...MOT...LOC 0000Z 242DEG 50KT 4294 9364 4255 9361 4223 9384
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 4:02 PM CST, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 6, 4:02 PM CST, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 402 PM CST Mon Mar 6 2017 .SHORT TERM.../Tonight/ Issued at 312 PM CST Mon Mar 6 2017 Confidence: Medium to High Main concerns ongoing wind and severe weather. Strong winds will into the evening hours over the west/central and relax late evening. As front moves east tonight winds will increase over the west and northwest areas through the overnight hours. Severe threat already well spelled out with watch covering the entire area through late evening. Fast moving storms...damaging thunderstorm winds and hail as well as potential for isolated tornadoes due to either quasi linear bowing segments or initially a few discrete cells. Activity over western Iowa may weaken with strong shear this evening with another area of development taking place over Missouri and moving into southeast Iowa around and after 00z...mainly from I35 east. With a fast moving and fluid evolution of storms anticipated... confidence on coverage over the entire area still limited. May be more scattered in nature at times...with one or more lines of storms during the event. Winds briefly drop off a bit late tonight only to increase again on Tuesday over much of the region. .LONG TERM.../Tuesday through Monday/ Issued at 312 PM CST Mon Mar 6 2017 Tuesday the forecast concern revolves around wind. Forecast soundings mix the atmosphere to around 500mb but slightly lower than they did yesterday and winds are just a bit less. Further analysis in BUFKIT shows winds not really reaching high wind warning criteria...though very close. A wind advisory for high end wind speeds was issued for Tuesday afternoon across areas North of a line from Carrol to Waterloo. Strongest winds are expected in the far Northwest and North near the Minnesota border. There are also fire weather concerns, discussed in a separate section below. On Wednesday we will be in strong cold advection in a rather fast Northwest flow aloft. This will bring in colder temps and once again create a strong wind scenario. Given the numerous headlines in place I have opted to not include any mention of strong winds for Wednesday at this point but they are indeed going to have to be addressed in later periods. Beyond Wednesday, the overall pattern has not changed and we remain in a broad NW flow but a Canadian surface high slides down bringing a reinforcing shot of cold air. We are still looking at a couple of weak shortwaves riding through the state Friday afternoon/night and a stronger one Saturday. Yet another wave passes through in the series on Sunday/Sunday night. Given the colder temps, precip...especially at night and early morning...will likely be snow North, rain South and a mix somewhere in between. There is the possibility that accumulating snow will occur across Northern Iowa. This will be the next concern to watch for after the wind/fire threat. && .AVIATION.../For the 18Z TAFS through 18Z Tuesday afternoon/ Issued at 1204 PM CST Mon Mar 6 2017 Several concerns this period. Main the wind through this evening and again on Tuesday. LLWS will also increase by 00z tonight over the region and continue at least through 10z many locations. Second concern will be convection. Sct strong thunderstorms possible from 20z to 03z over the area...with best coverage over the south/northeast sites at KDSM/KOTM/KALO. Hires models suggest pulse storms over western Iowa initially with line taking shape near I35 around 00-01z then moving east through area by 05-06z. With coverage in question...have generally indicated with VCTS but have cat thunder at KOTM where line should be most robust between 00 and 03z. Severe wind gusts possible with line though confidence on at any site remains low at this time. Winds increase again aft 15z Tuesday with strong northwest winds most areas...gusts once again above 40kts north. && .FIRE WEATHER... Issued at 312 PM CST Mon Mar 6 2017 Very strong wind is expected over the state on Tuesday. Trends from soundings are just slightly less from yesterday's run but are still very strong. Areas North of Highway 20 are still going to see the strongest winds with more marginal wind speeds the further South you go. Calls were made to observers and core partners regarding the consideration of a red flag warning. The issue is that the strongest winds are not co-located with the lowest relative humidity values and the RH values across the North are 35 to 45% which are pretty high when considering a red flag warning. Countering that is the fact that these are one hour fuels and the strength of the wind will dry things out fairly quickly. Observers confirmed that fuels near the ground are moist and that there is some green up of cool season grasses as well as some new growth of warm season grasses beginning. Given the time of year and the lack of any activity due to the wind, cooler temps and high end advisory type wind speeds, a fire weather watch was issued. Should winds be stronger and relative humidity values across the North drop further, a red flag warning would need to be issued. I'll leave this for the mid shift to consider when the latest data is available. && .DMX WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch Tuesday afternoon for IAZ004>007-015>017- 023>028-033>039-044>050-059>062-074-075. Wind Advisory until midnight CST tonight for IAZ004>007-015>017- 023>026-033>037-044>049-057>061-070>074-081>085-092>096. Wind Advisory from 11 AM to 6 PM CST Tuesday for IAZ004>007- 015>017-023>028-033>037-044>047. && SHORT TERM...REV LONG TERM...FAB AVIATION...REV FIRE WEATHER...FAB
Hazardous weather outlook, Mar 6, 2:59 PM CST, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 259 PM CST Mon Mar 6 2017 IAZ004>007-015>017-023>026-033>037-044>049-057>061-070>074- 081>084-092>095-072100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Marshall-Audubon- Guthrie-Dallas-Polk-Jasper-Cass-Adair-Madison-Warren-Marion-Adams- Union-Clarke-Lucas-Taylor-Ringgold-Decatur-Wayne- 259 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Wind Advisory is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms are likely this afternoon and move very quickly northeast. There is a slight risk of severe storms with the main threat from damaging winds. Large hail is also possible along with an isolated tornado. The threat of severe weather will end later this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very strong winds are expected on Tuesday across much of the area with strongest winds in northern Iowa. This will also produce a very high to extreme fire danger across the area as well during the day on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and into the evening. IAZ027-028-038-039-050-062-075-072100- Butler-Bremer-Grundy-Black Hawk-Tama-Poweshiek-Mahaska- 259 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight Thunderstorms will become likely by early evening and move very quickly northeast. There is a slight risk of severe storms with the main threat from damaging winds. Large hail is also possible along with an isolated tornado. The threat of severe weather will end later this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong winds are expected on Tuesday across much of the area with strongest winds in northern Iowa. This will also produce a very high to extreme fire danger across the area as well during the day on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon and into the evening. IAZ085-096-072100- Monroe-Appanoose- 259 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of southeast Iowa. .DAY ONE...This afternoon and tonight A Wind Advisory is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms will become likely by early evening and move very quickly northeast. There is an enhanced risk of severe storms with the main threat from damaging winds. Large hail is also possible along with tornados. The threat of severe weather will end late this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very strong winds are expected on Tuesday across much of the area with strongest winds in northern Iowa. This will also produce a very high to extreme fire danger across the area as well during the day on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and into the evening. IAZ086-097-072100- Wapello-Davis- 259 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of southeast Iowa. .DAY ONE...This afternoon and tonight Thunderstorms will become likely by early evening and move very quickly northeast. There is an enhanced risk of severe storms with the main threat from damaging winds. Large hail is also possible along with tornados. The threat of severe weather will end later this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong winds are expected on Tuesday across much of the area with strongest winds in northern Iowa. This will also produce a very high to extreme fire danger across the area as well during the day on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and into the evening. REV
In the hours before
Local storm report, Mar 6, 5:16 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
516 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL MANSON 42.53N 94.54W
03/06/2017 M0.25 INCH CALHOUN IA TRAINED SPOTTER
.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Mar 6, 5:21 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
521 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL GOWRIE 42.28N 94.29W
03/06/2017 M1.00 INCH WEBSTER IA TRAINED SPOTTER
DIME TO QUARTER SIZED HAIL COVERING THE
GROUND.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Mar 6, 5:23 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
523 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM NON-TSTM WND GST CRESTON 41.06N 94.36W
03/06/2017 M58 MPH UNION IA MESONET
DELAYED REPORT FROM THE AWOS. .
&&
MJBLocal storm report, Mar 6, 5:29 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
529 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 2 SW BADGER 42.59N 94.18W
03/06/2017 M0.25 INCH WEBSTER IA TRAINED SPOTTER
.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Mar 6, 5:31 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL GOWRIE 42.28N 94.29W
03/06/2017 M1.00 INCH WEBSTER IA PUBLIC
REPORTED ON SOCIAL MEDIA. .
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Mar 6, 5:36 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
536 PM CST MON MAR 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG ROCKWELL CITY 42.40N 94.64W
03/06/2017 CALHOUN IA TRAINED SPOTTER
2 INCH BRANCHES BLOWN OVER. TIN BLOWN OFF
METAL BUILDINGS. DOORS BLOWN OFF GRAIN
ELEVATOR.
&&
BFThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 4:25 AM CST | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 41 more | 24 hr |
| Mar 6, 3:28 PM CST | Fire Weather Watch | DMX | Black Hawk, Boone, Bremer, Butler, Calhoun, Carroll and 27 more | 13 hr |
| Mar 6, 3:29 PM CST | Wind Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 27 hr |
| Mar 6, 3:40 PM CST | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 50 min |
| Mar 6, 3:50 PM CST | Severe Thunderstorm Warning | DMX | Calhoun, Crawford, Sac | 55 min |
| Mar 6, 4:04 PM CST | Severe Thunderstorm Warning | DMX | Emmet, Kossuth, Palo Alto, Pocahontas | 41 min |
| Mar 6, 4:13 PM CST | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Webster | 47 min |
| Mar 6, 4:13 PM CST | Tornado Warning | DMX | Emmet, Kossuth, Palo Alto | 33 min |
| Mar 6, 4:19 PM CST | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 41 min |
| Mar 6, 4:29 PM CST | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Webster, Wright | 46 min |
| Mar 6, 4:31 PM CST | Severe Thunderstorm Warning | DMX | Audubon, Calhoun, Carroll, Greene | 44 min |
| Mar 6, 4:41 PM CST | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Webster, Wright | 49 min |
| Mar 6, 4:43 PM CST | Severe Thunderstorm Warning | DMX | Kossuth, Palo Alto | 18 min |
| Mar 6, 4:47 PM CST | Severe Thunderstorm Warning | DMX | Kossuth, Winnebago | 33 min |
| Mar 6, 4:58 PM CST | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Webster, Winnebago, Wright | 47 min |
| Mar 6, 5:00 PM CST | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Kossuth, Pocahontas, Webster | 45 min |
| Mar 6, 5:07 PM CST | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Greene, Guthrie | 68 min |
| Mar 6, 5:10 PM CST | Severe Thunderstorm Warning | DMX | Boone, Calhoun, Greene, Webster | 50 min |
| Mar 6, 5:29 PM CST | Tornado Warning | DMX | Hamilton, Webster | 31 min |
| Mar 6, 5:53 PM CST | Severe Thunderstorm Warning | DMX | Adams, Cass, Ringgold, Taylor, Union | 52 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.